Having anxiety and racing thoughts


Q: Having anxiety and racing thoughts


A:   Hi.
Thanks for your query.

Read your problems of anxiety and racing thoughts and history of taking Sertraline 100 and Alprazolam 0.25.
I can understand the plight you must be going through.
These are very good medicines for the control of the symptoms you have. If you still are getting the symptoms you mentioned, it would be ideal for your consult your Psychiatrist again to get the adjustment of the dosages and / or change medicines.

I would suggest you some non-medicinal methods which help all my patients and will help you too. These are simple, do not cost anything and easy to practice on your own.

-First of all find the trigger factors which instigate or increase your anxiety, that cause racing thoughts.
There are so many of them you can partake with. In a long term / long-run you would learn how trivial and unimportant they were. Just delete those things from your life. The life comes once only.
- Distraction of the mind: Hobbies, creative work, involvement in real social work where people are really benefited and their smile can change your life too.
- It is again a very trivial positive thing in life that changes your life too.
- Try alternative methods like Yoga, exercises, Acupressure.
- Be surrounded by only positive people.
- Motivational books, DVDs, Music .

I am hopeful that something out of all the things I suggested is going to work and your dose requirement of the medicines will get reduced drastically or may not be needed at all.

I hope this answer help you

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon